# SDR DXTA2022010354610

- Difficulty date: December 31, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N443QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500616
- Aircraft time: 315 hours, 219 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HANDLE: MAIN CABIN DOOR IS EXTREMELY STIFF TO OPEN AND CLOSE FROM THE OUTSIDE USING THE DOOR HANDLE. OPERATION FROM INSIDE IS MUCH STIFFER THAN NORMAL BUT NOT AS BAD AS OUTSIDE OPERATION.  PLEASE EVALUATE FOR NORMAL FUNCTION. *** CORRECTIVE ACTION *** CONFIRMED CREW WRITE UP. -	LUBRICATED LATCH PINS AND FAULT REMAINED. REMOVED STAIRS TO GAIN ACCESS TO ALL ACTUATING COMPONENTS. LUBRICATED ALL ACTUATING COMPNENTS AND FAULT REMAINED. PERFORMED THE INTERNAL MED HANDLE ADJUSTMENT AND FOUND THE FORCE REQUIRED TO BE SLIGHTLY OUT OF LIMITS. ADJUSTED THE ECCENTRIC BUSHINGS AS REQUIRED.
